# SDR UALA2012120406933

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,656 hours, 13,429 cycles
- Engine: Pwa PW4060
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING ELECTRIC ODOR FROM CAPT CONTROL WHEEL NEAR AILERON TRIM STICKER.  MAINTENANCE CONFIRMS THAT ELECTRICAL ODOR IS COMING FROM PILOT YOKE.  DOES NOT FEEL WARM TO THE TOUCH.  SAMC TEXT: NO SMOKE OR HEAT EVER OBSERVED.
